# SDR DALA2019070604058

- Difficulty date: June 20, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RUDDER CONTROL TAB TORQUE TUBE IN REF 2720-2004 JOB #001-0259. RUDDER TORQUE TUBE ASSY P/N 5912802-507 S/N: UNK WAS REPLACED FOR SERVICEABLE P/N: 5912802-507 S/N: DL16 AND WAS INSTALLED UNDER 2720-2004 JOB# 001-0259. TUBE, TORQUE, R OFF 00000 ON 95-2721-9-0001 00016. (LP1132406)
